Journal article icon

Journal article

Gibbs fragmentation trees

Abstract:

We study fragmentation trees of Gibbs type. In the binary case, we identify the most general Gibbs-type fragmentation tree with Aldous' beta-splitting model, which has an extended parameter range β > -2 with respect to the beta(β + 1, β + 1) probability distributions on which it is based. In the multifurcating case, we show that Gibbs fragmentation trees are associated with the two-parameter Poisson-Dirichlet models for exchangeable random partitions of ℕ, with an extended parameter range ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.3150/08-BEJ134

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
BERNOULLI More from this journal
Volume:
14
Issue:
4
Pages:
988-1002
Publication date:
2008-11-01
DOI:
ISSN:
1350-7265
Language:
English
Keywords:
Pubs id:
pubs:97519
UUID:
uuid:f31e7657-f1eb-4597-9e5d-c4ec6aadc815
Local pid:
pubs:97519
Source identifiers:
97519
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP